# SDR DALA2025061304491

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 77,114 hours, 25,433 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 5804 -DIV/DE- DIVERSION TO BNA DUE TO LEFT ENGINE STALL. CORRECTIVE ACTION: PERFORMED BSI, FOUND COMPRESSOR DAMAGE REPLACED LEFT ENGINE.
